# SDR REXA200500130

- Difficulty date: October 5, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 4,076 hours, 3,219 cycles
- Engine: Ge CF343B1
- Engine time: 4,076 hours, 3,219 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P06
- Part serial: NMADB879
- Condition: Failed
- Location: Rt Engine
- Part time: 4,076 hours, 3,219 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO DTW FROM GSP THE RT ENGINE MASTER WARNING ILLUMINATED FOLLOWED BY THE FLUCTUATION OF THE OIL PRESSURE GAUGE.  THE FLIGHT CREW EXECUTED THE QRH AND SHUT DOWN THE ENGINE.  DECLARED AN EMERGENCY.  ATC CLEARED THEM DIRECT TO AVL WHERE AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WERE MADE.  MAINTENANCE FOUND THAT THE ENGINE LUBE AND SCAVENGE PUMP WAS DEFECTIVE.  THE PUMP WAS REPLACED AND GROUND RUNS SUCCESSFULLY COMPLETED.  THE AIRCRAFT WAS RELEASED FOR FLIGHT.
